MathSciNet Relay Station
MathSciNet bibliographic data
MR917736 (89e:18024) 18G15 (16A61 17B55 19D55)
Loday, Jean-Louis Homologies diédrale et quaternionique. (French) [Dihedral and quaternionic homologies] Adv. in Math. 66 (1987), no. 2, 119–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement